Alert archive / Missouri / River Flood Warnings in 2013

River Flood Warning 50, NWS St. Louis, MO

March 18, 2013Perry County, Sainte Genevieve County, Missouri; Jackson County, Randolph County, Illinois

NWS St. Louis, MO issued this river flood warning at Mar 18, 2013, 7:10 AM CDT for Perry County, Sainte Genevieve County, Missouri; Jackson County, Randolph County, Illinois. It took effect at Mar 18, 2013, 1:00 PM CDT. It was in force for 39 hr.

The area

The outline as issued.

The facts

Issued
Mar 18, 2013, 7:10 AM CDT (12:10 UTC)
In effect from
Mar 18, 2013, 1:00 PM CDT
Expired
Mar 20, 2013, 4:00 AM CDT
In force
39 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
Minor

Counties Jackson County, IL, Randolph County, IL, Perry County, MO, Sainte Genevieve County, MO

The radar

The St Louis radar (KLSX), 96 km from the middle of the area, began a volume at 12:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mississippi River at Chester (CHSI2).

Action stage
25 ft
Minor stage
27 ft
Moderate stage
35 ft
Major stage
40 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07020500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

640 
WGUS43 KLSX 181210
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
710 AM CDT MON MAR 18 2013

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN ILLINOIS AND MISSOURI... 


  MISSISSIPPI RIVER AT 

      CHESTER 


.THIS FLOOD WARNING IS A RESULT OF THREE TO FIVE INCHES OF RAINFALL
OVER THE PAST 48 HOURS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC077-157-MOC157-186-191210-
/O.NEW.KLSX.FL.W.0050.130318T2024Z-130320T0900Z/
/CHSI2.1.ER.130318T2024Z.130319T0000Z.130319T0900Z.NO/
710 AM CDT MON MAR 18 2013

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSISSIPPI RIVER AT CHESTER
* FROM THIS AFTERNOON TO TUESDAY MORNING.
* AT 7:00 AM MONDAY THE STAGE WAS 26.4 FEET. 
* FLOOD STAGE IS 27.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE THIS AFTERNOON
  AND CREST NEAR 27.3 FEET EARLY THIS EVENING. THE RIVER IS THEN EXPECTED
  TO FALL BACK BELOW FLOOD STAGE BY EARLY TUESDAY MORNING.

&&
 
LAT...LON 3826 9043 3826 9030 3769 8935 3769 8959 3787 9003


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     03/19  03/20  03/21  03/22  03/23

MISSISSIPPI RIVER 
  CHESTER         27.0   26.40      26.8   26.7   26.2   24.7   23.3
2 follow-up statements
199 
WGUS83 KLSX 181615
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1115 AM CDT MON MAR 18 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN 
ILLINOIS AND MISSOURI...
 

  MISSISSIPPI RIVER AT 

      CHESTER
  

.THIS FLOOD WARNING IS A RESULT OF THREE TO FIVE INCHES OF PRECIPITATION
OVER THE NEXT 48 HOURS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN 
PREDICTED.  THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC077-157-MOC157-186-191615-
/O.EXT.KLSX.FL.W.0050.130318T1800Z-130320T2100Z/
/CHSI2.1.ER.130318T1800Z.130319T0000Z.130319T2100Z.NO/
1115 AM CDT MON MAR 18 2013

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CHESTER
* UNTIL TUESDAY AFTERNOON.
* AT 11:00 AM MONDAY THE STAGE WAS 26.6 FEET. 
* FLOOD STAGE IS 27.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE THIS AFTERNOON
  AND CREST NEAR 27.3 FEET TONIGHT. THE RIVER IS THEN EXPECTED TO FALL
  BACK BELOW FLOOD STAGE BY TUESDAY AFTERNOON.
* IMPACT...AT 27.0 FEET...FLOOD STAGE.  UNPROTECTED FARMLAND ON RIGHT 
  BANK BEGINS TO FLOOD.

&&
 
LAT...LON 3826 9043 3826 9030 3769 8935 3769 8959 3787 9003


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     03/19  03/20  03/21  03/22  03/23

MISSISSIPPI RIVER 
  CHESTER         27.0   26.62      27.2   26.7   26.5   26.0   23.1
818 
WGUS83 KLSX 190202
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
902 PM CDT MON MAR 18 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
ILLINOIS...MISSOURI...
 
  
THE FLOOD WARNING IS CANCELLED FOR THE


            THE MISSISSIPPI RIVER AT 

             ...CHESTER


THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC077-157-MOC157-186-190232-
/O.CAN.KLSX.FL.W.0050.000000T0000Z-130320T2100Z/
/CHSI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
902 PM CDT MON MAR 18 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE MISSISSIPPI RIVER AT CHESTER.
* AT 8:30 PM MONDAY THE STAGE WAS 26.5 FEET. 
* FLOOD STAGE IS 27.0 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 26.7 FEET.  
  THE RIVER WILL FALL TO NEAR 22.1 FEET BY SATURDAY.

&&
 
LAT...LON 3826 9043 3826 9030 3769 8935 3769 8959 3787 9003


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     03/19  03/20  03/21  03/22  03/23

MISSISSIPPI RIVER 
  CHESTER         27.0   26.49      26.1   25.4   24.9   24.1   22.1

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Mar 18, 6:44 AM CDT, 26 minutes earlier.

Area forecast discussion, Mar 18, 6:44 AM CDT, 26 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
644 AM CDT MON MAR 18 2013

.SHORT TERM...(THROUGH LATE THIS AFTERNOON)
ISSUED AT 315 AM CDT MON MAR 18 2013

SURFACE LOW OVER WESTERN TN AS OF 07Z...WILL CONTINUE TO LIFT
NORTHEAST TODAY. MOST OF FORECAST AREA TO SEE SOME LINGERING
ISOLATED RAIN/DRIZZLE THIS MORNING. HOWEVER...MODELS AND REGIONAL
RADAR SHOWING SECONDARY SHORTWAVE OVER EASTERN KANSAS SLIDING
NORTHEAST THROUGH NORTHERN MO TODAY. SO COULD SEE SOME SHOWERS
DEVELOPING OVER CENTRAL/NORTHEAST MO...WEST CENTRAL IL THIS MORNING
BEFORE EXITING TO OUR NORTHEAST BY MIDDAY. OTHERWISE...CLOUDS TO
SLOWLY CLEAR OUT FROM WEST TO EAST MAINLY DURING THE AFTERNOON HOURS
WITH GUSTY WEST TO NORTHWEST WINDS BEHIND THIS WEATHER SYSTEM.
EXPECT GUSTS NEAR 25 MPH AT TIMES OVER NORTHERN PORTIONS OF FORECAST
AREA. HIGH TEMPERATURES WILL BE IN THE MID 40S TO LOW 50S.

BYRD
&&

.LONG TERM...(TONIGHT THROUGH SUNDAY)
ISSUED AT 315 AM CDT MON MAR 18 2013

(TONIGHT-WEDNESDAY)

NW FLOW ALOFT WILL PERSIST OVER THE REGION THROUGH MIDWEEK AS UPPER
LOW SLOWLY DRIFTS ACROSS THE GREAT LAKES REGION.   MAIN CONCERN
DURING THIS TIME IS FAST-MOVING SHORTWAVE...CLIPPERY LOOKING SYSTEM
THAT WILL ZIP THROUGH THE REGION TUESDAY AFTERNOON AND TUESDAY
EVENING.  LOW LEVEL AMS IS EXTREMELY DRY AS THE DYNAMICS WITH THIS
FEATURE FIRST BEGIN TO IMPACT OUR AREA AND CERTAINLY AT FIRST ANY
PRECIP THREAT WILL BE LIMITED TO A FEW SPRINKLES.  HOWEVER...THERE
IS CONSENSUS IN THE NAM...GFS...AND SREF THAT A SOMEWHAT ROBUST
BUT BRIEF SHOT OF WAA IN ADVANCE OF THE SHORTWAVE MAY BE ENOUGH
MOISTEN THE LOWER LEVELS AND GET A SMALL AREA OF MEASURABLE RAIN
GOING TUESDAY EVENING OVER S SECTIONS OF THE CWA. MOST IF NOT ALL
OF THIS PRECIP SHOULD EXIT BY 06Z WEDNESDAY...FOLLOWED BY ANOTHER
SE SURGE OF CANADIAN AIR ON WEDNESDAY.

TEMPS ON TUESDAY SHOULD BE SIMILAR TO THOSE OF TODAY...BUT THE
REINFORCING SHOT OF COLD AIR ON WEDNESDAY SHOULD SEND HIGHS BACK
INTO THE 30S AND LOWER 40S.

(THURSDAY-SUNDAY)
A VERY ATYPICAL LATE MARCH UA PATTERN IS FORECAST FOR THE CONUS.
UPPER LEVEL LOW OVER THE GREAT LAKES WILL COMBINE WITH SEVERAL OTHER
DISTURBANCES TO DO-SI-DO THEIR WAY FROM THE GREAT LAKES INTO THE
CANADIAN MARITIMES...WHILE A SERIES OF SHORTWAVES DEEPEN TROF OVER
THE SOUTHWESTERN U.S. NET EFFECT IS THAT MAIN BELT OF WESTERLIES
WILL REMAIN WELL SOUTH OF OUR AREA.

PATTERN IS CERTAINLY A QUIRKY ONE...AND NOT SURE HOW HEAVILY TO LEAN
ON ANY ONE SOLUTION.  THERE DOES SEEM TO BE SOME AGREEMENT THAT A
PERSISTENT RETURN FLOW WILL SET UP ON THE BACK SIDE OF SLOWLY
RETREATING SURFACE RIDGE.  THIS LIFT...WHICH AT TIMES SHOULD BE
AIDED BY SHORTWAVE ENERGY EMBEDDED IN THE WESTERLIES...WILL BRING A
THREAT OF SOME LIGHT PRECIP ON THURSDAY THROUGH FRIDAY...ESPECIALLY
OVER THE SOUTHWEST HALF OF THE CWA. FOR NOW HIGHEST POPS IN OUR
AREA REMAIN IN THE CHANCE CATEGORY...AS STRONGEST LIFT SHOULD
REMAIN SOUTHWEST OF OUR FA.

TEMPERATURES WILL BE REMAINING WELL BELOW NORMAL THROUGHOUT THE
LAST HALF OF THE WEEK AS THE UA PATTERN KEEPS SPRINGTIME WARMTH
SUPPRESSED TO OUR SOUTH.

TRUETT
&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z TUESDAY MORNING)
ISSUED AT 636 AM CDT MON MAR 18 2013

IFR CONDITIONS TO PREVAIL AT TAF SITES THROUGH MID MORNING...
BEFORE CONDITIONS SLOWLY IMPROVE AS SYSTEM EXITS REGION. AS
SURFACE LOW LIFTS TO NORTHEAST...WINDS TO BACK TO THE WEST ALL
LOCATIONS...THEN PICKUP TO AROUND 15KTS WITH GUSTS TO NEAR 25KTS
AT TIMES. CIGS TO SCATTER OUT FROM WEST TO EAST THIS AFTERNOON
WITH WINDS DIMINISHING TOWARDS SUNSET. SURFACE RIDGE TO BUILD IN
OVERNIGHT...BUT BEGIN TO SEE SOME MID CLOUDS MOVE IN TOWARDS
DAYBREAK ON TUESDAY AHEAD OF NEXT WEAK WEATHER SYSTEM.

SPECIFICS FOR KSTL...IFR CONDITIONS TO PREVAIL IN METRO AREA THROUGH
17Z...BEFORE CONDITIONS SLOWLY IMPROVE AS SYSTEM EXITS REGION. AS
SURFACE LOW LIFTS TO NORTHEAST...WINDS TO BACK TO THE WEST ALL
LOCATIONS...THEN PICKUP TO AROUND 15KTS WITH GUSTS TO NEAR 25KTS
AT TIMES BY 17Z. CIGS TO SCATTER OUT AFTER 23Z WITH WINDS
DIMINISHING TOWARDS SUNSET. OTHERWISE...SURFACE RIDGE TO BUILD IN
OVERNIGHT...BUT BEGIN TO SEE SOME MID CLOUDS MOVE IN BY 15Z TUESDAY
AHEAD OF NEXT WEAK WEATHER SYSTEM.

BYRD
&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Mar 18, 5:01 AM CDT, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
501 AM CDT MON MAR 18 2013

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-191015-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
501 AM CDT MON MAR 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

HOWEVER...THOSE IN SOUTHEAST AND EAST CENTRAL MISSOURI AND
SOUTHWEST ILLINOIS SHOULD REMAIN ALERT FOR FLOODING ON CREEKS AND
STREAMS...AND ESPECIALLY IN LOW WATER CROSSINGS...DUE TO THE HEAVY
RAINS THAT FELL SATURDAY NIGHT...SUNDAY...AND SUNDAY EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

TRUETT

In the hours before

Local storm report, Mar 18, 5:23 AM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
523 AM CDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 AM     HEAVY RAIN       HECKER                  38.30N  89.99W
03/18/2013  M1.91 INCH       MONROE             IL   TRAINED SPOTTER

            STORM TOTAL.

&&

TRUETT
Local storm report, Mar 18, 5:27 AM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
527 AM CDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 AM     HEAVY RAIN       2 NW FARMINGTON         37.80N  90.45W
03/18/2013  M3.84 INCH       ST. FRANCOIS       MO   TRAINED SPOTTER

            STORM TOTAL

&&

TRUETT
Local storm report, Mar 18, 5:29 AM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
529 AM CDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 AM     HEAVY RAIN       2 ESE HILLSBORO         38.22N  90.53W
03/18/2013  M2.56 INCH       JEFFERSON          MO   TRAINED SPOTTER

            STORM TOTAL

&&

TRUETT
Local storm report, Mar 18, 5:32 AM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
532 AM CDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0531 AM     HEAVY RAIN       2 N FRENCH VILLAGE      38.00N  90.39W
03/18/2013  M3.85 INCH       ST. FRANCOIS       MO   TRAINED SPOTTER

            STORM TOTAL

&&

TRUETT
Local storm report, Mar 18, 6:17 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
617 AM CDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     HEAVY RAIN       POTOSI                  37.94N  90.78W
03/18/2013  M4.40 INCH       WASHINGTON         MO   CO-OP OBSERVER

            STORM TOTAL.

&&

GOSSELIN
Local storm report, Mar 18, 6:19 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
619 AM CDT MON MAR 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       FARMINGTON              37.78N  90.43W
03/18/2013  M3.88 INCH       ST. FRANCOIS       MO   CO-OP OBSERVER

            STORM TOTAL.

&&

GOSSELIN

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 2:11 AM CDTRiver Flood WarningLSXSaint Charles24 hr
Mar 18, 6:23 AM CDTRiver Flood WarningLSXReynolds58 hr
Mar 18, 6:25 AM CDTRiver Flood WarningLSXCrawford48 hr
Mar 18, 7:19 AM CDTRiver Flood WarningLSXOsage30 hr
Mar 18, 10:18 AM CDTRiver Flood WarningLSXFranklin, Jefferson4 days
Mar 18, 10:18 AM CDTRiver Flood WarningLSXJefferson, Saint Louis4 days
Mar 18, 10:18 AM CDTRiver Flood WarningLSXJefferson, Saint Louis5 days
Mar 18, 10:18 AM CDTRiver Flood WarningLSXJefferson, Saint Louis5 days
Mar 17, 9:29 PM CDTAreal Flood WarningLSXRandolph15 hr

Nearby

River Flood Warnings in Missouri, 2013River Flood Warnings in Illinois, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.